Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The diameter of cyclic Kautz digraphs

Autor
Böhmová, K.; Dalfo, C.; Huemer, C.
Tipus d'activitat
Article en revista
Revista
Electronic notes in discrete mathematics
Data de publicació
2015-11-12
Volum
49
Pàgina inicial
323
Pàgina final
330
DOI
https://doi.org/10.1016/j.endm.2015.06.044 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/85343 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S1571065315000906 Obrir en finestra nova
Resum
A prominent problem in Graph Theory is to find extremal graphs or digraphs with restrictions in their diameter, degree and number of vertices. Here we obtain a new family of digraphs with minimal diameter, that is, given the number of vertices and degree there is no other digraph with a smaller diameter. This new family is called modified cyclic digraphs MCK(d,l) and it is derived from the Kautz digraphs K(d,l). It is well-known that the Kautz digraphs K(d,l) have the smallest diameter among all...
Citació
Böhmová, K., Dalfo, C., Huemer, C. The diameter of cyclic Kautz digraphs. "Electronic notes in discrete mathematics", 12 Novembre 2015, vol. 49, p. 323-330.
Paraules clau
Kautz Digraphs, Diameter, Line Digraphs, Partial Line Digraphs
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions
DCCG - Grup de recerca en geometria computacional, combinatoria i discreta

Participants

Arxius